ALLERGAN (COSTA RICA) INSPIRA SMOOTH COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
SCM-520 |
| Medical Device Problem Codes |
Malposition of Device (2616); Migration (4003)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported left side "bottoming out and malposition, worse on the left" and "large air pocket/crease in implant." device has been explanted.
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified: weight to the spec, opening, crease fold.A microscopic analysis was performed which identify a striated edge opening.Based on the device analysis the final assessment is: a striated edge opening on posterior side assessed as surgical damage.A review of the device history record has been completed.No deviations or non-conformances noted.The reported events are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "bottoming out" of the device.